MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 NANO 1MM X 3CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 NANO 1MM X 3CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035421030
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is 2 of 2 report.The device is not available to the manufacturer.
 
Event or Problem Description
It was reported that during the procedure when the subject coil was used, the physician was able to pack and detach the subject coil at target location.However upon attempting to remove the catheter, the subject coil was stuck at the catheter tip after its detachment.The physician was not able to remove the stuck subject coil upon multiple removal attempts.When the physician pulled the whole catheter back, the subject coil came out in a row.The procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Although the lot number was not provided, the automated manufacturing execution system (mes) has controls in the manufacturing process to ensure the product met specifications upon release.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.Additional information provided by the customer indicated that preparation/set-up was performed as per the dfu, the event for both coils occurred during the same procedure, continuous flush was maintained for the duration of the procedure, the rhv was adequately tightened, no excessive force was applied at any point while advancing the coil, and there was no allegation against the microcatheter used in the case.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause and the device was not returned, an assignable cause of undeterminable will be assigned to this complaint.

Brand Name
TARGET 360 NANO 1MM X 3CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
MDR Report Key11334977
Report Number3008881809-2021-00084
Device Sequence Number19678926
Product Code HCG
UDI-Device Identifier04546540697974
UDI-Public04546540697974
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0035421030
Device Catalogue NumberM0035421030
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/20/2021
Supplement Date Received by Manufacturer03/26/2021
Initial Report FDA Received Date02/16/2021
Supplement Report FDA Received Date04/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR SL-10 MICROCATHETER (STRYKER); NEUROFORM ATLAS STENT 3MM X 21MM (STRYKER); TARGET DETACHABLE COIL 1.5MM X 4CM (STRYKER)